# SDR SWAA2022022822649

- Difficulty date: December 4, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FLOOR SUPPORT AT STATION 950 RBL 30. / CORROSION ON UPPER SURFACE OF FLOOR SUPPORT AT STATION 950 RBL 30 FOUND OUT OF LIMITS IAW SRM 53-70-51. REMOVED AND REPLACED FLOOR SUPPORT (P/N 147A5765-5) AT STATION 950 RBL 30 IAW SRM 51-40-02.
